[Home ] [Archive]    
:: Volume 7, Issue 1 (9-2010) ::
JSRI 2010, 7(1): 21-36 Back to browse issues page
A Useful Family of Stochastic Processes for Modeling Shape Diffusions
Mousa Golalizadeh *
, golalizadeh@modares.ac.ir
Abstract:   (2690 Views)

 One of the new area of research emerging in the field of statistics is the shape analysis. Shape is defined as all the geometrical information of an object whose location, scale and orientation is not of interest. Diffusion in shape analysis can be studied via either perturbation of the key coordinates identifying the initial object or random evolution of the shape itself. Reviewing the first case, we mainly consider the second case and particularly define a new family of diffusion processes. It can be used to model diffusion phenomena represented by shape evolution such as cell motion.

Keywords: Shape analysis, diffusion processes, shape coordinates, differential geometry, stationary distributions.
Full-Text [PDF 212 kb]   (1236 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/10 | Accepted: 2016/01/10 | Published: 2016/01/10
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Golalizadeh M. A Useful Family of Stochastic Processes for Modeling Shape Diffusions. JSRI. 2010; 7 (1) :21-36
URL: http://jsri.srtc.ac.ir/article-1-96-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (9-2010) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 4447